| Model Number |
SA60AT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non health care professional reported that during surgery, lens was implanted briefly.It was then quickly explanted and replaced with a three piece lens.When the lens went in that it ¿fell¿ and after examining the bag, noticed there was a small hole.Vitrectomy was used to clean up the area and another company lens was used.He had previously brought one in just in case it was needed.It didn¿t present until after the lens was in.Doctor did not believe that the lens caused the harm.Just didn¿t present until after it was in.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).